# SDR HNAA2020021200057

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145788
- Aircraft time: 38,003 hours, 34,124 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Pitot System
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  669     30-31  2242001  11FEB20  PHF  CLOSE
      PITOT 3 INOP EICAS MSG
FACT  12FEB20  05:18  PHF
            R&R RELAYS K0058,K0060,K0278,K0111,K1237 IAW AMM TASK 20-13-02-000/400-801-A. NO FIX R&R PITOT 3 SENSOR IAW AMM TASK 34-13-02-00\400-801-A. OPS CHECK GOOD REQUIRES LEAK       CHECK. PERFORMED ELECTRICAL RESET. OPS CHECKED PITOT HEATING SYSTEM IAW AMM 30-31-00-700-801-A.OPS CHECK FOR PITOT 3 HEAT FAILED. LEAK CHECKS GOOD IAW EMB MM 34-13-00.
